# SDR 9706711154

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R, M
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL.  ENGINE WAS SHUT DOWN AT 31,000 FEET DUE TO RISING EGT. ENGINE WAS RESTARTED AT 29,000 FEET.  AN UNEVENTFUL LANDING WAS PERFORMED AT DESTINATION AIRPORT.  MAINTENANCE INSPECTED ENGINE PER MM 71-00-00, PG 104-105.  NO DISCREPANCIES WERE NOTED.  NO PARTS WERE CHANGED.
